# SDR SWAA2018100325719

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 9,588 hours, 4,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STRIP OF PHOTOLUMINESCENT EMERGENCY PATH LIGHTING INOP BETWEEN ROW 1 TO ROW 2.  R&R STRIP PER AMM.
